# SDR CALA2024121301512

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 103,675 hours, 25,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 4L WILL NOT DISARM FOUND SMALL SCREW STUCK IN THE GIRT BAR FLOOR ATTACHMENT, SCREW WAS PREVENTING THE GIRT BAR FROM DISARMING FREELY, REMOVED SCREW AND OPS CHECK GOOD REF AMM 25-66-10, ADDED PHOTO.
